Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 651825, 4 pages
http://dx.doi.org/10.1155/2015/651825
Research Article

Local Good- Estimate for the Sharp Maximal Function and Weighted Morrey Space

Department of Mathematics, School of Science, Tokai University, 4-1-1 Kitakaname, Hiratsuka-shi 259-1292, Japan

Received 30 January 2015; Accepted 12 May 2015

Academic Editor: Vagif Guliyev

Copyright © 2015 Yasuo Komori-Furuya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. García-Cuerva and J. Rubio de Francia, Weighted Norm Inequalities and Related Topics, vol. 116 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1985. View at MathSciNet
  2. L. Grafakos, Modern Fourier Analysis, vol. 250 of Graduate Texts in Mathematics, Springer, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. G. Di Fazio and M. A. Ragusa, “Commutators and Morrey spaces,” Bollettino dell'Unione Matematica Italiana, vol. 7, no. 5, pp. 323–332, 1991. View at Google Scholar
  5. F. Chiarenza and M. Frasca, “Morrey spaces and Hardy-Littlewood maximal function,” Rendiconti di Matematica e delle sue Applicazioni, vol. 7, no. 3-4, pp. 273–279, 1987. View at Google Scholar · View at MathSciNet
  6. J. Morrey, “On the solutions of quasi-linear elliptic partial differential equations,” Transactions of the American Mathematical Society, vol. 43, no. 1, pp. 126–166, 1938. View at Publisher · View at Google Scholar · View at MathSciNet